# SDR VNAA2018022211101

- Difficulty date: February 22, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N572NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15361
- Aircraft time: 7,178 hours, 6,568 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN THE AIRCRAFT WAS ENROUTE TO THE DE-ICE PAD, THE AIRCRAFT EXPERIENCED SMOKE IN THE CABIN.  PERFORMED AN EMERGENCY EVACUATION ON THE RUNWAY. MAINTENANCE INSPECTED AND FOUND THE RIGHT PACK CAUSING THE SMOKE. OPEN
